# SDR MASA2010070400725

- Difficulty date: July 4, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 13,336 hours, 10,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
